# SDR ASAA2025040957610

- Difficulty date: April 9, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 32,312 hours, 9,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION STA 727B-727I+8 CORRODED IN MULTIPLE AREAS. GROUNDED - YES. EVALUATION AT DAMAGE, 100% MAT LOSS, FOUND TO BE OUT OF LIMITS REPAIRED IAW B737-900 SRM 53-00-53-2R-RW = 1" O= .040 R= 0 L= 1" D= .040.
